# SDR SWAA2024120673625

- Difficulty date: December 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 20,161 hours, 10,500 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Condition: Leaking
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PUSHBACK WITH APU BLEED AIR ON; NOTICED A STRONG SCENT OF FUEL IN THE COCKPIT AND CABIN<[01] FOUND FUEL LEAKING FROM 3 OCLOCK FUEL NOZZLE B-NUT. RESCURED B-NUT AND APU OPS LEAK CHECK GOOD AMM 49-31-14. ALSO; R/R'D SURGE CONTROL V/V PER AMM 49-52-41 PRECAUTIONALLY.  PERFORMED CONDITIONAL INSP - SMOKE OR FUME IN THE CABIN. NO SMOKE OR FUME ANYMORE PER AMM 05-51-56.
